Found 4 results
Filters: Author is L. Yu  [Clear All Filters]
2009
L. Liu, Yu, L., Kubatko, L., Pearl, D. K., and Edwards, S. V., Coalescent methods for estimating multilocus phylogenetic trees, Molecular Phylogenetics and Evolution, vol. 53, no. 1, pp. 320-328, 2009.
L. Liu, Yu, L., Pearl, D. K., and Edwards, S. V., Estimating species phylogenies using coalescence times among sequences, Systematic Biology, vol. 58, no. 5, pp. 468-477, 2009.
L. Liu, Yu, L., and Pearl, D. K., Maximum tree: a consistent estimator of the species tree, Journal of Mathematical Biology, vol. 60, no. 1, pp. 95-106, 2009.
L. Yu, Yu, R., and Liu, L., Quasi-likelihood for Right-Censored Data in the Generalized Linear Model, Communications in Statistics - Theory and Methods, vol. 38, pp. 2187-2200, 2009.